# SDR RAIA960905

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23095002
- Condition: Failed
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7680 - NOTICED A VIBRATION THROUGH THE FLOOR AND YOKES.  MAINTENANCE PERFORMED A PROP BALANCE AND REPLACED THE NR 2 STARTER/GENERATOR.  (M)
